# SDR DL738020129

- Difficulty date: February 2, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 182 hours, 79 cycles
- Engine: Ge CFM56*
- Engine time: 201 hours, 88 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part serial: 88789
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 201 hours, 88 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LOST OIL NR 1 ENGINE MADE OFF SCHEDULED LANDING AT ORD.  FOUND ENGINE STATOR GENERATOR HOUSING CRACKED.  REPLACED SAME, RAN ENGINE CHECKS GOOD.
